zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundedness of weighted Hardy operator and its adjoint on Triebel-Lizorkin-type spaces. (English) Zbl 1242.46046
Summary: Let $p \in [1, \infty]$, $q \in [1, \infty)$, $\tau \in (0, \infty)$, and $\alpha \in (0, 1)$ such that $\tau > 1/p - 1/q$ and $\alpha \leq n(1/p - \tau)$, let $U_\psi$ be the weighted Hardy operator and $V_\psi$ its adjoint operator with respect to the weight function $\psi$. In this paper, the authors establish a sufficient and necessary condition on the weight function $\psi$ to ensure the boundedness of $U_\psi$ and $V_\psi$ on the Triebel-Lizorkin-type spaces $\dot{F}^{\alpha,\tau}_{p,q}(\Bbb R^n)$ and their predual spaces, Triebel-Lizorkin-Hausdorff spaces, which unify and generalize the known results on $Q$-type spaces.

MSC:
46E35Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
47B38Operators on function spaces (general)
WorldCat.org
Full Text: DOI
References:
[1] C. Carton-Lebrun and M. Fosset, “Moyennes et quotients de Taylor dans BMO,” Bulletin de la Société Royale des Sciences de Liège, vol. 53, no. 2, pp. 85-87, 1984. · Zbl 0543.42013
[2] J. Xiao, “Lp and BMO bounds of weighted Hardy-Littlewood averages,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 660-666, 2001. · Zbl 1009.42013 · doi:10.1006/jmaa.2001.7594
[3] M. Essén, S. Janson, L. Peng, and J. Xiao, “Q spaces of several real variables,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 575-615, 2000. · Zbl 0984.46020 · doi:10.1512/iumj.2000.49.1732
[4] C. Tang and Z. Zhai, “Generalized Poincaré embeddings and weighted Hardy operator on Qp\alpha ,q spaces,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 665-676, 2010. · Zbl 1201.42015 · doi:10.1016/j.jmaa.2010.05.063
[5] R. Aulaskari, J. Xiao, and R. H. Zhao, “On subspaces and subsets of BMOA and UBC,” Analysis, vol. 15, no. 2, pp. 101-121, 1995. · Zbl 0835.30027
[6] L. Cui and Q. Yang, “On generalized Morrey spaces,” Siberian Mathematical Journal, vol. 46, pp. 133-141, 2005. · Zbl 1096.46015 · emis:journals/SMZ/2005/01/166.htm · eudml:52688
[7] D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760-2809, 2008. · Zbl 1169.46016 · doi:10.1016/j.jfa.2008.09.005
[8] L. Peng and Q. Yang, “Predual spaces for Q spaces,” Acta Mathematica Scientia B, vol. 29, no. 2, pp. 243-250, 2009. · Zbl 1199.46072 · doi:10.1016/S0252-9602(09)60025-4
[9] P. Li and Z. Zhai, “Well-posedness and regularity of generalized Navier-Stokes equations in some critical Q-spaces,” Journal of Functional Analysis, vol. 259, no. 10, pp. 2457-2519, 2010. · Zbl 1205.35202 · doi:10.1016/j.jfa.2010.07.013
[10] P. Li and Z. Zhai, “Riesz transforms on Q-type spaces with application to quasi-geostrophic equation,” In press, http://arxiv.org/abs/0907.0856. · Zbl 1259.35160
[11] Z. Zhai, “Well-posedness for fractional Navier-Stokes equations in critical spaces close to B?\infty ,\infty - (2\beta - 1)(\Bbb Rn),” Dynamics of Partial Differential Equations, vol. 7, no. 1, pp. 25-44, 2010. · Zbl 1196.35157 · doi:10.4310/DPDE.2010.v7.n1.a2
[12] D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451-480, 2010. · Zbl 1191.42011 · doi:10.1007/s00209-009-0524-9
[13] H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, Switzerland, 1983. · Zbl 0546.46027
[14] G. Dafni and J. Xiao, “Some new tent spaces and duality theorems for fractional Carleson measures and Q\alpha (\Bbb Rn),” Journal of Functional Analysis, vol. 208, no. 2, pp. 377-422, 2004. · Zbl 1062.42011 · doi:10.1016/S0022-1236(03)00181-2
[15] W. Yuan, Y. Sawano, and D. Yang, “Decompositions of Besov-Hausdorff and Triebel-Lizorkin-Hausdorff spaces and their applications,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 736-757, 2010. · Zbl 1201.46034 · doi:10.1016/j.jmaa.2010.04.021